# SDR AU000666

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Bag BAE146100A
- Engine: Lyc ALF502R3A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, M, J
- Precautionary procedure: C

## Discrepancy

(AUS) NR 2 ENGINE TGT EXCEEDED 900 DEGREES AND FLAMES CAME FROM THEENGINE. THE ENGINE WAS REMOVED AND SENT FOR INVESTIGATION AND REPAIR.
